Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What is the cause for muscle pain in legs while suffering from edema and frequent urination?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
what can I do, what is the cause of muscle pains in legs, thighs, edema is getting worse, and I can't walk very far until I am out of breath, the minute I sit down that heaviness in the chest leaves and I can breath better. I also have frequent urination and excess heat, can't stand hot water, when others are cold I am still so hot.
Posted Fri, 10 Jan 2014 in Medicines and Side Effects
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: possibility of lumbar canal stenosis. Detailed Answer: Hello I Have studied your case, As per your symptoms there is possibility of lumbar canal stenosis. MRI spine will confirm diagnosis. An epidural steroid shot remains a good option Till time you can take analgesic and neurotropic medication. And remember; avoid lifting weights, Sit with support to back. You can consult physiotherapist for help. Physiotherapy like ultrasound and interferential therapy will give temporary relief. Core stabilizing spine exercises will help. I will advise to check your vit B12 and vit D3 level. Another possibility that your respiratory system /or cardiac system is weak so you may need to further investigate for reason of fatigue. After consulting your doctor he may decide for lung function test or 2 –D ECHO. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor